Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 557, NWS Tulsa, OK

November 8, 20115 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 8, 2011, 10:43 AM CST for 5 counties in Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 8, 2011, 10:43 AM CST (16:43 UTC)
Expired
Nov 8, 2011, 11:30 AM CST
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 49 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-281 m²/s²
0-3 km storm-relative helicity
-149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WUUS54 KTSA 081643
SVRTSA
ARC033-047-087-131-143-081730-
/O.NEW.KTSA.SV.W.0557.111108T1643Z-111108T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CST TUE NOV 8 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  SOUTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
  SOUTHEASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 1130 AM CST

* AT 1039 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTH OF LEE CREEK TO 3 MILES SOUTH OF
  BARLING...MOVING EAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  ALMA...DEVILS DEN STATE PARK...LAVACA...BLOOMER...BLACKBURN...
  CHESTER...MOUNTAINBURG...DYER...LAKE FORT SMITH...CHARLESTON...
  WINSLOW...MULBERRY...BRANCH...FERN...OZARK...CASS...ALTUS...
  WIEDERKEHR VILLAGE...DENNING AND SAINT PAUL.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 5 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3538 9370 3536 9372 3536 9375 3540 9380
      3532 9381 3531 9382 3532 9390 3529 9391
      3524 9431 3580 9440 3590 9369 3576 9368
TIME...MOT...LOC 1643Z 255DEG 38KT 3575 9430 3530 9423

$$
2 follow-up statements
040 
WWUS54 KTSA 081704
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1104 AM CST TUE NOV 8 2011

ARC033-047-087-131-143-081730-
/O.CON.KTSA.SV.W.0557.000000T0000Z-111108T1730Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON AR-
1104 AM CST TUE NOV 8 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR SOUTHEASTERN WASHINGTON...NORTHEASTERN SEBASTIAN...SOUTHWESTERN
MADISON...FRANKLIN AND EASTERN CRAWFORD COUNTIES...

AT 1101 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNT GAYLER TO VESTA...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PETER
PENDER...TONEY...CECIL...BIDVILLE...LONELM...CRAVENS...MEG...ETNA...
JETHRO...DELANEY...OZARK...PATRICK...WATALULA...PARADISE...TURNERS
BEND...BARNES...CASS...COMBS...ALTUS...WIEDERKEHR VILLAGE...
DENNING...REDDING...BRASHEARS...ALIX...SAINT PAUL...MOUNTAIN TOP...
TAFT AND DUTTON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 15 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3538 9370 3536 9372 3536 9375 3540 9380
      3532 9381 3531 9382 3532 9390 3529 9391
      3526 9416 3582 9424 3590 9369 3576 9368
TIME...MOT...LOC 1705Z 255DEG 38KT 3581 9402 3536 9395

$$
662 
WWUS54 KTSA 081717
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1117 AM CST TUE NOV 8 2011

ARC033-047-087-131-143-081730-
/O.CON.KTSA.SV.W.0557.000000T0000Z-111108T1730Z/
CRAWFORD AR-FRANKLIN AR-MADISON AR-SEBASTIAN AR-WASHINGTON AR-
1117 AM CST TUE NOV 8 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CST
FOR SOUTHEASTERN WASHINGTON...NORTHEASTERN SEBASTIAN...SOUTHWESTERN
MADISON...FRANKLIN AND EASTERN CRAWFORD COUNTIES...

AT 1113 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DELANEY TO ETNA...MOVING EAST AT 45 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COMBS...
ALTUS...WIEDERKEHR VILLAGE...DENNING...REDDING...BRASHEARS...ALIX...
SAINT PAUL...MOUNTAIN TOP...TAFT AND DUTTON.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 20 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3538 9370 3536 9372 3536 9375 3540 9380
      3531 9382 3532 9390 3529 9391 3526 9416
      3585 9405 3590 9369 3576 9368
TIME...MOT...LOC 1718Z 255DEG 38KT 3584 9386 3539 9379

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 8, 5:56 AM CST, 4 hours 47 minutes earlier.

Area forecast discussion, Nov 8, 5:56 AM CST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
556 AM CST TUE NOV 8 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AHEAD OF
A COLD FRONT THAT WILL SWEEP ACROSS THE AREA THIS AFTERNOON.
MAINLY MVFR CEILINGS AND VISIBILITIES WILL BE SEEN TODAY...BUT
SOME IFR CONDITIONS WILL OCCUR AT TIMES. WRAPAROUND CLOUDINESS
BEHIND THE COLD FRONT WILL KEEP MVFR CEILINGS IN PLACE AT MOST
SITES. KMLC WILL BE ON THE SOUTHERN EDGE OF THE CLOUDS...SO THEY
MAY SEE VFR CONDITIONS FOR MUCH OF THE NIGHT TONIGHT. GUSTY
SOUTH WINDS WILL SHIFT TO THE WEST AND NORTHWEST FOLLOWING THE
PASSAGE OF THE COLD FRONT.

&&

.PREV DISCUSSION... /ISSUED 305 AM CST TUE NOV 8 2011/

DISCUSSION...
WILL ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST
OKLAHOMA WITH THIS FORECAST PACKAGE. 1 TO 5 INCHES OF RAIN
HAVE ALREADY FALLEN IN THE WATCH AREA OVER THE PAST 24 HOURS.
SO...ANOTHER 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME
MAY CAUSE SOME FLASH FLOODING PROBLEMS.

THE INITIAL SQUALL LINE CURRENTLY EXTENDS FROM NORTHWEST ARKANSAS
INTO SOUTH-CENTRAL OKLAHOMA. THERE IS SOME CONCERN THAT THIS
LINE WILL NOT SHIFT TOO MUCH FURTHER TO THE SOUTH AND EAST
OVER THE NEXT FEW HOURS WITH A SOUTHERLY 50 KNOT LOW LEVEL
JET ACROSS THE AREA. SO...MAY HAVE TO ADJUST THE FLASH FLOOD
WATCH FURTHER TO THE SOUTH AND EAST BEFORE ISSUANCE TIME.

A RATHER COMPLEX SCENARIO IS PLAYING OUT ACROSS THE AREA TODAY
WITH A SURFACE BOUNDARY EXTENDING NORTH FROM A LOW PRESSURE SYSTEM
OVER NORTHWEST TEXAS ACROSS CENTRAL OKLAHOMA AND INTO CENTRAL
MISSOURI. THIS BOUNDARY IS EXPECTED TO MAKE SLOW PROGRESS TO THE
EAST TODAY AS THE SURFACE LOW WORKS TO THE NORTHEAST ALONG THE
BOUNDARY AS THE ATTENDANT MID-LEVEL LOW MOVES OUT OF NEW MEXICO
AND INTO CENTRAL KANSAS. THIS WILL SET THE STAGE FOR MORE HEAVY
RAIN ACROSS PORTIONS OF NORTHEAST OKLAHOMA NEAR THE FRONTAL
BOUNDARY LATER THIS MORNING. THE FRONT WILL MAKE BETTER PROGRESS
TO THE EAST THIS AFTERNOON AS THE MID-LEVEL SYSTEM APPROACHES.

THERE WILL CONTINUE TO BE THE POTENTIAL FOR SEVERE THUNDERSTORMS
ACROSS THE AREA TODAY WITH PLENTY OF DEEP LAYER SHEAR. HOWEVER...
INSTABILITY MAY BE LACKING WITH ALL THE CLOUD COVER AND PRECIPITATION.
DAMAGING WINDS WILL BE THE MAIN CONCERN WITH LARGE HAIL AND
A QLCS TYPE TORNADO NOT OUT OF THE REALM OF POSSIBILITIES.

THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA
THIS EVENING AS THE STORM SYSTEM EXITS THE AREA.

SEVERAL DAYS OF BENIGN WEATHER ARE EXPECTED IN THE WAKE OF THIS STORM
SYSTEM WITH BELOW FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THURSDAY MORNING. A
WARM UP WILL ENSUE THEREAFTER WITH HIGHS IN THE 70S ON SUNDAY. THE CHANCES
OF SHOWERS AND THUNDERSTORMS RETURN LATE IN THE WEEKEND AND INTO EARLY
NEXT WEEK AS A FRONTAL BOUNDARY SAGS INTO THE AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 PM TUESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.

AR...NONE.

&&

AVIATION...05
Hazardous weather outlook, Nov 8, 8:25 AM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
825 AM CST TUE NOV 8 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
817 AM CST TUE NOV 8 2011

...SEVERE WEATHER LIKELY TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING SOUTHEAST OKLAHOMA...AFTERNOON ELSEWHERE.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE MORNING.

DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS SOUTHEAST OKLAHOMA
AND POSSIBLY INTO WEST CENTRAL ARKANSAS THIS MORNING. THE MAIN
THREAT WITH THIS LINE WILL BE DAMAGING WIND GUSTS TO 70 MPH ALONG
WITH LARGE HAIL. A BRIEF TORNADO WILL ALSO BE POSSIBLE ALONG THE
LEADING EDGE OF THE SQUALL LINE.

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING IN ADVANCE
OF AN UPPER LEVEL STORM SYSTEM CENTERED OVER NEW MEXICO. SOME OF
THE STORMS IN NORTHEAST OKLAHOMA MAY PRODUCE ISOLATED MARGINALLY
SEVERE WIND GUSTS LATE THIS MORNING AND EARLY THIS AFTERNOON.

ANOTHER ROUND OF SIGNIFICANT SEVERE WEATHER WILL BE POSSIBLE FROM
SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS THIS AFTERNOON AS SURFACE
LOW PRESSURE TRACKS FROM CENTRAL OKLAHOMA INTO WESTERN MISSOURI. A
TRAILING COLD FRONT WILL SWEEP ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON AND EARLY EVENING WITH
ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE FRONT.
THE OVERALL SEVERE THREAT WILL DEPEND ON THE AMOUNT OF SURFACE
HEATING AHEAD OF THE COLD FRONT...WHICH WILL DETERMINE INSTABILITY.

DAMAGING WIND GUSTS UP TO 75 MILES AN HOUR WILL BE POSSIBLE WITH
THE STRONGEST STORMS THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. IN ADDITION...AN ISOLATED TORNADIC SPINUP
WILL BE POSSIBLE IN SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

LOCALLY HEAVY RAINFALL HAS ALREADY OCCURRED IN PARTS OF NORTHEAST
OKLAHOMA OVERNIGHT...AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2
INCHES MAY OCCUR IN SOME PLACES TODAY. THIS MAY RESULT IN SOME
FLASH FLOODING ACROSS PARTS OF NORTHEAST OKLAHOMA WHERE A FLASH
FLOOD WATCH IS IN EFFECT UNTIL 6 PM.

STRONG SOUTHERLY WINDS WILL GUST TO NEAR 30 MILES AN HOUR IN SOME
PLACES TODAY AHEAD OF THE COLD FRONT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.
SUNDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE NEXT STORM SYSTEM WILL AFFECT THE AREA BY LATE IN THE WEEKEND
BRINGING A SMALL CHANCE OF THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 8, 8:17 AM CST, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
817 AM CST TUE NOV 8 2011

OKZ049-073-081500-
PITTSBURG OK-PUSHMATAHA OK-
817 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     PITTSBURG AND NORTHWESTERN PUSHMATAHA

AT 817 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF ASHLAND TO 24 MILES SOUTH OF
ASHLAND...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ASHLAND...HAYWOOD...KIOWA...SCIPIO...SAVANNA...BLANCO...MCALESTER...
KREBS...INDIANOLA...ALDERSON...CROWDER AND HARTSHORNE.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3451 9578 3451 9568 3459 9568 3459 9588
      3468 9589 3468 9610 3505 9610 3515 9601
      3514 9591 3519 9587 3520 9579 3518 9575
      3522 9567 3480 9551 3468 9551 3468 9546
      3459 9543 3447 9578
TIME...MOT...LOC 1417Z 240DEG 45KT 3493 9624 3444 9610
Special weather statement, Nov 8, 8:58 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
858 AM CST TUE NOV 8 2011

OKZ070-071-073>075-081545-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
858 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...SOUTHERN MCINTOSH...EASTERN PITTSBURG AND
     LATIMER

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE

AT 858 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CROWDER TO 15 MILES SOUTH OF HARTSHORNE...MOVING
NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BLOCKER...HARTSHORNE...EUFAULA...HIGGINS...ENTERPRISE...QUINTON...
ROBBERS CAVE STATE PARK...DAMON...WILBURTON...KINTA...BRIARTOWN...
WHITEFIELD...PORUM...STIGLER...LEQUIRE AND RED OAK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3527 9589 3542 9508 3479 9507 3468 9547
      3468 9551 3466 9552 3461 9570
TIME...MOT...LOC 1458Z 240DEG 45KT 3516 9560 3467 9559
Special weather statement, Nov 8, 9:31 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 AM CST TUE NOV 8 2011

OKZ072-074>076-081615-
HASKELL OK-LATIMER OK-LE FLORE OK-SEQUOYAH OK-
931 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN HASKELL...NORTHWESTERN LE FLORE AND NORTHEASTERN LATIMER

IN EAST CENTRAL OKLAHOMA
     CENTRAL SEQUOYAH

AT 931 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF STIGLER TO 8 MILES SOUTHWEST OF
RED OAK...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
STIGLER...LEQUIRE...RED OAK...TAMAHA...MCCURTAIN...FANSHAWE...
KEOTA...BRUSHY LAKE STATE PARK...BOKOSHE...SALLISAW...BRUSHY...
GANS...POTEAU AND PANAMA.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3483 9512 3535 9515 3536 9514 3537 9516
      3539 9511 3544 9507 3564 9463 3502 9462
TIME...MOT...LOC 1531Z 239DEG 48KT 3539 9514 3490 9513
Local storm report, Nov 8, 9:55 AM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 AM CST TUE NOV 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     LEQUIRE                 35.10N 95.11W
11/08/2011                   HASKELL            OK   EMERGENCY MNGR

            HOUSE HEAVILY DAMAGED

&&

MAT
Special weather statement, Nov 8, 10:10 AM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 AM CST TUE NOV 8 2011

OKZ049-074>076-081645-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1010 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...WESTERN LE FLORE...NORTHEASTERN PUSHMATAHA
     AND EASTERN LATIMER

AT 1010 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PANOLA TO 3 MILES SOUTHWEST OF KIAMICHI...MOVING
NORTHEAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ALBION...RED OAK...BENGAL...TALIHINA...TALIMENA STATE PARK...
WHITESBORO...FANSHAWE...MUSE AND LAKE WISTER STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3514 9481 3458 9465 3449 9527 3504 9532
TIME...MOT...LOC 1610Z 242DEG 40KT 3496 9518 3463 9516

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 2:59 AM CSTSpecial Weather StatementTSACrawford, Franklin, Washington61 min
Nov 8, 10:02 AM CSTSevere Thunderstorm WarningTSACrawford, Sebastian43 min
Nov 8, 10:22 AM CSTTornado WarningTSACrawford23 min
Nov 8, 10:51 AM CSTSpecial Weather StatementTSASebastian54 min
Nov 8, 11:30 AM CSTSpecial Weather StatementTSAFranklin45 min
Nov 8, 2:02 PM CSTAreal Flood AdvisoryTSABenton, Washington2 hr
Nov 8, 3:00 PM CSTSevere Thunderstorm WarningTSACrawford, Madison, Washington12 min
Nov 8, 4:28 PM CSTAreal Flood WarningTSACrawford, Sebastian6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.